# SDR FDEA202403160297

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 81,456 hours, 31,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 118611822
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE 220 CURIER FLOORBOARD 222MDF DAMAGED. FABRICATED ZONE 220 COURIER FLOORBOARD 222MDF ON VT MAE TRAVELER T24/1738850 IAW   DWG SRZ-25-005 REVISION "R" MAJOR REPAIR.
